# SDR YV3R2019071900149

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-NO
- Make and model: Robsin R44
- Aircraft serial: 2493
- Aircraft time: 571 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Motor
- Part number: D2763
- Part serial: 2449
- Condition: Seized
- Part time: 571 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR GEARMOTOR ASSEMBLY P/N: D276-3 SEIZED.
